# SDR 05FDEA01492

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LOWER FUEL TANK AT XORS= 733, S-38 FOUND STRINGER END CRACKED.  TRIMMED OUT AND INSTALLED WITH FABRICATED SPLICE ANGLE AS PER SRM 57-20-00 FIGURE 10 VOLUME I. NDT INSPECTION AT TRIMMED OUT AREA FOUND NO CRACK EVIDENT. REPAIR CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
